# SDR ZZDA2011745

- Difficulty date: September 15, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, STA 229 TO 256, LONG L162 TO L181, DENTED.  ACCOMPLISHED SKIN DOUBLER REPAIR PER B717 SRM 53-00-01 AND EA 17-53-03135IR.
